# SDR HNAA2012040900720

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 66,018 hours, 74,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AT AIRSTAIR DOOR HAS LAMP OUT.  R & R LIGHT AS REQUIRED. OPS CHECKED GOOD.
